# SDR CALA2020011300138

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 73,675 hours, 29,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357151720000
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME 75 SRT 31 R. -SUPPORT TASK. PER HAECO LCQ REF. 929 4269. GENERATED. HAECO TECHNICIAN AND QC REPAIRED DENT BY CUTTING O UT DENT 1.6"L X 1.5"W AT FR75 STR 31R AND INSTALLING DOUBLER IAW SRM 53-00-11-300-042 FIG 001 PG10. SRI 53-0011-205-052 INSPECTI ION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT TABLE 6 LIMITED CUTOUT 60000FC/120000FH, SUBSEQUENT INSP TBD, INSP METHOD TBD. DIP 53-DIP PLEASE UPDATE LOG WITH MORE DETAILS ON DENT FOUND DIMENSIONS AND DEPTH AND NOTE NO INTERNAL DAMAGE WAS FOUND, THANK YOU DENT LOCATION FR75 STR31R MEASURED 3.5"L, 3.0"W, .093"D FOUND TO BE OUT OF LIMITS NOT FULFILLING THE NEARNESS/FORM CRITERIA IAW SRM 53-51-11-283-004 FIG 2 THAT DRIVES THE REPAIR TO THE SRM 53 -00-11-300-042 LIMITED CUTOUT PRINCIPLE 2. NOTE NO INTERNAL DAMA GE WAS FOUND. APPROVED TO CARRY REF SRM 53-00-11-300-042 SRI 53-00-11-205-052 INSPECTION FROM REPAIR EMBODIMENT TO BE ACCOMPLISHED 60000 FC''S/120000FH SUBSEQUENT TO BE ANNOUNCED TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE T/A: 60K FC OR 120K FH...SN
